# SDR YENA201703210205

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 31,215 hours, 19,715 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Multiple Fail
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND DURING CLIMBOUT ENCOUNTERED A NR 1 ENGINE ROLLBACK WITH SEVERAL FAULT MESSAGES.  RETURN TO FIELD,  R & R THENR 1 ENGINE.
